# SDR UIEA2019052804313

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,963 hours, 22,921 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING #6 L/E SLAT UPPER SURFACE HAS DENTED REPAIR DOUBLER ON T/E WEDGE 8 INCHES FROM I/B END OF SLAT. ( REPAIRED # 6 L/E SLAT UPPER SURFACE ON T/E WEDGE, 8 INCHES FROM I/B END IAW SRM 51-70-10. )
